Vol. 39, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Group rings satisfying a polynomial identity. II

Donald Steven Passman

Vol. 39 (1971), No. 2, 425–438
Abstract

In an earlier paper we obtained necessary and sufficient conditions for the group ring K[G] to satisfy a polynomial identity. In this paper we obtain similar conditions for a twisted group ring Kt[G] to satisfy a polynomial identity. We also consider the possibility of K[G] having a polynomial part.

Mathematical Subject Classification
Primary: 16A26
Milestones
Received: 28 January 1971
Published: 1 November 1971
Authors
Donald Steven Passman